Alexandroff Spaces

  • D. Rose Florida Southern College
  • G. Scible Auburn University
  • D. Walsh Florida Southern College


We show first that every topology \(\tau\) has a minimum Alexandroff topology expansion \(\tau ^{A}\) and investigate such expansion topologies. Then we lift the Ginsburg structure theorem for homogeneous finite spaces to the class of homogeneous partition spaces which includes the class of homogeneous locally finite spaces. Finally, we introduce the class of upper bounded (lower bounded) \(T_{0}\) Alexandroff spaces which properly
contains the class of Artinian (Noetherian) \(T_{0}\) Alexandroff spaces and prove that a \(T_{0}\) Alexandroff space is compact if and only if it is both lower bounded and has a finite set of minimal elements in the specialization order.
How to Cite
ROSE, D.; SCIBLE, G.; WALSH, D.. Alexandroff Spaces. Journal of Advanced Studies in Topology, [S.l.], v. 3, n. 1, p. 32-43, jan. 2012. ISSN 2090-388X. Available at: <>. Date accessed: 18 nov. 2017. doi:
Original Articles